# SDR UALA2013040902357

- Difficulty date: April 8, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 72,203 hours, 26,745 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF FLOORBEAM BS 1681 RBL 41.   REMOVED DAMAGE SECTION OF FLOORBEAM UPPER TEE AND MANUFACTURED NEW AND INSTALLED PER ECRA 5365-01074.  MAJOR REPAIR.
